Opuscula Math. 34, no. 4 (2014), 683-690

Opuscula Mathematica

Constant-sign solutions for a nonlinear Neumann problem involving the discrete p-Laplacian

Pasquale Candito
Giuseppina D'Aguí

Abstract. In this paper, we investigate the existence of constant-sign solutions for a nonlinear Neumann boundary value problem involving the discrete \(p\)-Laplacian. Our approach is based on an abstract local minimum theorem and truncation techniques.

Keywords: constant-sign solution, difference equations, Neumann problem.

Mathematics Subject Classification: 39A10, 39A12, 34B15.

Full text (pdf)

  • Pasquale Candito
  • University of Reggio Calabria, Department DICEAM, Via Graziella (Feo Di Vito), 89122 Reggio Calabria, Italy
  • Giuseppina D'Aguí
  • University of Messina, Department of Civil, Computer, Construction, Environmental Engineering and Applied Mathematics, 98166 - Messina, Italy
  • Received: 2014-02-01.
  • Revised: 2014-07-15.
  • Accepted: 2014-07-25.
Opuscula Mathematica - cover

Cite this article as:
Pasquale Candito, Giuseppina D'Aguí, Constant-sign solutions for a nonlinear Neumann problem involving the discrete p-Laplacian, Opuscula Math. 34, no. 4 (2014), 683-690, http://dx.doi.org/10.7494/OpMath.2014.34.4.683

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.